Alert archive / Florida / Special Weather Statements in 2009
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jul 19, 2009, 4:21 PM EDT for Broward County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2009, 4:21 PM EDT (20:21 UTC)
- Expired
- Jul 19, 2009, 4:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Miami, FL
County Broward County, FL
The radar
The Miami radar (KAMX), 36 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.4 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3241 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 786 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS82 KMFL 192021
SPSMFL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
421 PM EDT SUN JUL 19 2009
FLZ071>073-192045-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-INLAND MIAMI-DADE FL-
421 PM EDT SUN JUL 19 2009
...STRONG THUNDERSTORMS MOVING TOWARD THE EAST COAST METRO...
AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG TO SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
NORTH OF MILE MARKER 30 ON ALLIGATOR ALLEY TO 8 MILES SOUTHWEST OF
INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL TO 5 MILES NORTHWEST OF
MICCOSUKEE RESORT TO 5 MILES NORTHWEST OF REDLAND...MOVING EAST AT 10
MPH. IF THESE STORMS CONTINUE EASTBOUND ADDITIONAL WARNINGS MAY BE
NEEDED FOR THE WESTERN SUBURBS OF BROWARD AND MIAMI-DADE COUNTIES.
THESE STORMS WILL AFFECT...
INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...
MILE MARKER 30 ON ALLIGATOR ALLEY...
INTERSECTION KROME AND KENDALL DRIVE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH OR
MORE...PEA-SIZED HAIL OR LARGER...TORRENTIAL DOWNPOURS...OR A COMBINATION
OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND
GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND
BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.
LAT...LON 2566 8043 2563 8064 2585 8065 2605 8077
2631 8061 2628 8041 2600 8044 2580 8040
TIME...MOT...LOC 2019Z 283DEG 9KT 2624 8052 2605 8068
2583 8055 2558 8057
$$
TINGLERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 19, 2:38 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jul 19, 2:38 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE MIAMI FL 238 PM EDT SUN JUL 19 2009 .DISCUSSION... ...CORRECTED PRELIM POINT TEMPS/POPS SECTION BELOW/NO OTHER CHANGES... THE LARGE-SCALE PICTURE CURRENTLY SHOWS A STRONG MID/UPPER TROUGH DIGGING INTO THE NRN/CENTRAL GULF OF MEXICO WITH A STRONG DEEP-LAYER RIDGE ACROSS THE CENTRAL ATLANTIC. THIS GENERAL LARGE-SCALE PATTERN WILL PERSIST INTO WEDNESDAY BEFORE THE EASTERN CONUS TROUGH LIFTS N OF THE REGION...AND DEEP-LAYER RIDGE AXIS BUILDS SOUTHWEST ACROSS THE REGION ONCE AGAIN LATE IN THE WEEK. FOR THE REST OF TODAY...THUNDERSTORMS HAVE DEVELOPED ACROSS THE INTERIOR AND ALONG LAKE BREEZE CONVERGENCE IN WESTERN PALM BEACH COUNTY. A FEW STORMS HAVE ALSO GOTTEN GOING ALONG THE EAST COAST SEA BREEZE IN THE MIAMI AREA...BUT HAVE STRUGGLED TO DEVELOP SO FAR ALONG THE REMAINDER OF THE SEA BREEZE. THINK STORMS WILL CONTINUE TO INCREASE AND MOVE NE BACK TOWARDS THE EAST COAST METRO AREAS LATE THIS AFTERNOON/EARLY THIS EVENING BEFORE ACTIVITY DISSIPATES OR MOVES OFFSHORE BY MIDNIGHT. FOR MONDAY...THE DEPARTING SAHARAN AIR LAYER COMBINED WITH THE AMPLIFYING MID/UPPER TROUGH TO THE WEST COULD LEAD TO MORE TSTM ACTIVITY. THE NAM TAKES A WELL-DEFINED SHORTWAVE WITHIN THE LONGWAVE TROUGH AXIS SOUTHEAST INTO THE ERN GULF BY MORNING WITH CONVECTION MARCHING EAST FROM THE GULF AND REALLY GOING CRAZY AS IT HITS THE EAST COAST SEA BREEZE. THE GFS KEEPS THIS ACTIVITY CLOSER TO THE LAKE OKEECHOBEE REGION/CENTRAL FL. FEEL THAT EITHER WAY WE SHOULD HAVE MORE CONVECTION TOMORROW DUE TO INFLUENCE FROM THE TROUGH...THOUGH THE NAM SHOWING SEVERAL INCHES OF RAIN ACROSS THE EAST COAST METRO AREAS IS LIKELY WELL OVERDONE. ON TUESDAY...MOST MODELS ARE INDICATING THAT THE NORTHERN EXTENT OF THE AXIS OF THE TROPICAL WAVE CURRENTLY OVER THE EASTERN CARIBBEAN WILL BREAK OFF BRINGING A LOW-LEVEL THROUGH THE BAHAMAS...THOUGH THE NAM IS CURIOUSLY ABOUT A DAY SLOWER. GUIDANCE NOW AGREES THAT THE BULK OF THE MOISTURE WILL GET SUCKED TO THE NORTH JUST TO OUR EAST...IN BETWEEN THE TROUGH TO THE WEST AND RIDGE TO THE EAST. DESPITE THAT...PWATS STILL APPROACH 2 INCHES WITH DEEPENING/SLIGHTLY INCREASING SERLY FLOW...AND THIS SHOULD LEAD TO AN INCREASE IN CONVECTIVE COVERAGE REGION WIDE. THE LOW LEVEL TROUGH PASSES THROUGH TUESDAY NIGHT AND THIS COULD CAUSE THE SHOWER/STORM CHANCE TO LINGER OVERNIGHT. WEDNESDAY MAY END UP BEING A LITTLE DRIER THAN PREVIOUSLY ADVERTISED AS THE TROUGH LIFTS NORTH...AND THE GFS INDICATES SOME MID LEVEL DRYING AND SUBSIDENCE POSSIBLY WORKING INTO THE REGION...BUT NOT ENOUGH TO COMPLETELY LIMIT DIURNAL CONVECTION. HAVE NOT MADE ANY CHANGES FOR WEDNESDAY YET AND WILL LET LATER SHIFTS TAKE A LOOK AT LATEST MODEL DATA BEFORE CHANGING. THURSDAY THROUGH SATURDAY...THE DEEP-LAYER RIDGE AXIS FROM THE ATLANTIC BUILDS SW ACROSS THE FL KEYS/STRAITS AND THIS SHOULD BRING THE REGION BACK INTO SWRLY STEERING FLOW WITH LIGHT TO CALM LOW LEVEL FLOW. AS A RESULT...A RETURN TO SEA BREEZE DRIVEN CONVECTION MOVING BACK TOWARDS THE EAST COAST SEEMS IN ORDER THIS PERIOD. WILL MAKE NO CHANGES TO THE EXTENDED FCST AT THIS TIME. && .MARINE... GENERALLY EAST TO SOUTHEAST WINDS 5 TO 10 KNOTS WILL CONTINUE THE NEXT FEW DAYS...BUT WINDS COULD INCREASE TO 10 TO 15 KNOTS BEHIND THE SFC TROUGH WED/THU TIMEFRAME. SEAS GENERALLY 2 FEET OR LESS BUT COULD INCREASE SOME WED/THU DEPENDING ON HOW MUCH WINDS INCREASE. && .FIRE WEATHER... NO CONCERNS AS LOW LEVEL MOISTURE WILL REMAIN PLENTIFUL. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 76 89 75 88 / 30 60 30 50 FORT LAUDERDALE 79 90 78 88 / 30 50 30 50 MIAMI 79 91 78 88 / 30 50 30 50 NAPLES 78 90 75 90 / 20 50 20 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE WX...STRASSBERG AVIATION...DG
Hazardous weather outlook, Jul 19, 9:18 AM EDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 918 AM EDT SUN JUL 19 2009 FLZ063-066>075-168-172>174-200430- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 918 AM EDT SUN JUL 19 2009 ...SCATTERED AFTERNOON AND EVENING THUNDERSTORMS EXPECTED TO DEVELOP... ...A FEW STORMS COULD BECOME SEVERE INTERIOR AND ATLANTIC COAST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA THIS AFTERNOON AND EVENING. THE STORMS ARE EXPECTED TO BECOME MOST CONCENTRATED ACROSS THE INTERIOR AND THE ATLANTIC COAST LATE THIS AFTERNOON AND THIS EVENING. THE ATMOSPHERE REMAINS VERY UNSTABLE. THIS WILL LEAD TO THE DEVELOPMENT OF STRONG STORMS WITH EVEN THE POSSIBILITY OF A FEW SEVERE STORMS DEVELOPING, SIMILAR TO THE PAST FEW DAYS. WIND: MOST OF THE STRONGER STORMS WILL PRODUCE HIGH WINDS OF 40 TO 50 MPH. HOWEVER, ONE OR TWO SEVERE STORMS COULD DEVELOP, CAPABLE OF PRODUCING DAMAGING WINDS OF 60 TO 70 MPH. HAIL: THE MOST INTENSE STORMS LATE THIS AFTERNOON WILL BE CAPABLE OF PRODUCING PENNY TO QUARTER SIZE HAIL. FLOODING: SLOW MOVING THUNDERSTORMS COULD GENERATE HEAVY RAINFALL IN A FEW LOCATIONS THIS AFTERNOON. THIS MAY LEAD TO ISOLATED STREET FLOODING AND FLOODING OF POORLY DRAINED AREAS. TEMPERATURES: HIGH TEMPERATURES IN THE MID 90S WILL COMBINE WITH THE HIGH HUMIDITY TO RESULT IN APPARENT TEMPERATURES REACHING AROUND 105 DEGREES ACROSS MUCH OF THE AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. DG
In the hours before
Local storm report, Jul 19, 3:32 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
332 PM EDT SUN JUL 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL CLEWISTON 26.75N 80.94W
07/19/2009 E0.75 INCH HENDRY FL LAW ENFORCEMENT
A THUNDERSTORM PRODUCED PENNY SIZED HAIL IN CLEWISTON.
&&
CARACOZZASpecial weather statement, Jul 19, 3:43 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
343 PM EDT SUN JUL 19 2009
FLZ073-192030-
INLAND MIAMI-DADE FL-
343 PM EDT SUN JUL 19 2009
...STRONG THUNDERSTORMS MOVING ACROSS THE EVERGLADES...
AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS LOCATED ABOUT 9 MILES WEST OF MICCOSUKEE RESORT
TO 6 MILES EAST OF FORTYMILE BEND TO 5 MILES SOUTHEAST OF SHARK
VALLEY OBS TOWER...MOVING NORTHWEST AT 10 MPH.
THESE STORMS WILL AFFECT...
SHARK VALLEY OBS TOWER...
AND SURROUNDING AREAS.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2589 8051 2555 8070 2573 8085 2594 8082
TIME...MOT...LOC 1943Z 156DEG 8KT 2581 8063 2575 8074
2561 8072
TINGLERSpecial weather statement, Jul 19, 3:45 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
345 PM EDT SUN JUL 19 2009
FLZ067-068-168-192015-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-
345 PM EDT SUN JUL 19 2009
...STRONG THUNDERSTORM AFFECTING NORTHEASTERN PALM BEACH COUNTY...
AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM BETWEEN JUPITER FARMS AND JUPITER. THIS STORM
WAS NEARLY STATIONARY.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2691 8008 2687 8015 2694 8024 2696 8022
2696 8015 2698 8014 2698 8011
TIME...MOT...LOC 1945Z 232DEG 0KT 2692 8013
DGSpecial weather statement, Jul 19, 4:01 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
401 PM EDT SUN JUL 19 2009
FLZ063-066-192045-
HENDRY FL-GLADES FL-
401 PM EDT SUN JUL 19 2009
...STRONG THUNDERSTORMS MOVING ACROSS GLADES AND HENDRY COUNTIES...
AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
MOORE HAVEN TO 6 MILES NORTHWEST OF FELDA...MOVING NORTHEAST AT 5
MPH.
THESE STORMS WILL AFFECT...
ORTONA...
KERI...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 55 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2692 8111 2654 8135 2663 8157 2665 8157
2699 8124
TIME...MOT...LOC 2000Z 235DEG 5KT 2689 8120 2662 8147
DGLocal storm report, Jul 19, 4:07 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
407 PM EDT SUN JUL 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND GST 3 ESE CLEWISTON 26.73N 80.90W
07/19/2009 M66.00 MPH HENDRY FL MESONET
A THUNDERSTORM PRODUCED A WIND GUST OF 66 MPH AT MESONET
SITE CFSW.
&&
CARACOZZASpecial weather statement, Jul 19, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
421 PM EDT SUN JUL 19 2009
FLZ071>073-192045-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-INLAND MIAMI-DADE FL-
421 PM EDT SUN JUL 19 2009
...STRONG THUNDERSTORMS MOVING TOWARD THE EAST COAST METRO...
AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG TO SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
NORTH OF MILE MARKER 30 ON ALLIGATOR ALLEY TO 8 MILES SOUTHWEST OF
INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL TO 5 MILES NORTHWEST OF
MICCOSUKEE RESORT TO 5 MILES NORTHWEST OF REDLAND...MOVING EAST AT 10
MPH. IF THESE STORMS CONTINUE EASTBOUND ADDITIONAL WARNINGS MAY BE
NEEDED FOR THE WESTERN SUBURBS OF BROWARD AND MIAMI-DADE COUNTIES.
THESE STORMS WILL AFFECT...
INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...
MILE MARKER 30 ON ALLIGATOR ALLEY...
INTERSECTION KROME AND KENDALL DRIVE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH OR
MORE...PEA-SIZED HAIL OR LARGER...TORRENTIAL DOWNPOURS...OR A COMBINATION
OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND
GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND
BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.
LAT...LON 2566 8043 2563 8064 2585 8065 2605 8077
2631 8061 2628 8041 2600 8044 2580 8040
TIME...MOT...LOC 2019Z 283DEG 9KT 2624 8052 2605 8068
2583 8055 2558 8057
TINGLERThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:50 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 27 min |
| Jul 19, 1:30 PM EDT | Special Weather Statement | MFL | Broward | 30 min |
| Jul 19, 1:47 PM EDT | Special Weather Statement | MFL | Glades | 28 min |
| Jul 19, 2:26 PM EDT | Special Weather Statement | MFL | Hendry | 49 min |
| Jul 19, 2:40 PM EDT | Special Weather Statement | MFL | Monroe | 35 min |
| Jul 19, 2:43 PM EDT | Special Weather Statement | MFL | Collier | 32 min |
| Jul 19, 3:01 PM EDT | Special Weather Statement | MFL | Hendry | 44 min |
| Jul 19, 3:11 PM EDT | Special Marine Warning | MFL | 64 min | |
| Jul 19, 3:15 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry, Palm Beach | 60 min |
| Jul 19, 3:26 PM EDT | Special Weather Statement | MFL | Broward | 64 min |
| Jul 19, 3:43 PM EDT | Special Weather Statement | MFL | Miami-Dade | 47 min |
| Jul 19, 3:45 PM EDT | Special Weather Statement | MFL | Martin | 30 min |
| Jul 19, 3:49 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Miami-Dade | 56 min |
| Jul 19, 3:56 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 52 min |
| Jul 19, 4:01 PM EDT | Special Weather Statement | MFL | Glades | 44 min |
| Jul 19, 4:22 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 23 min |
| Jul 19, 4:31 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade, Palm Beach | 39 min |
| Jul 19, 4:38 PM EDT | Special Weather Statement | MFL | Hendry | 37 min |
| Jul 19, 4:50 PM EDT | Special Weather Statement | MFL | Palm Beach | 25 min |
| Jul 19, 4:52 PM EDT | Special Marine Warning | MFL | 68 min | |
| Jul 19, 4:57 PM EDT | Special Marine Warning | MFL | 48 min | |
| Jul 19, 5:03 PM EDT | Special Weather Statement | MFL | Broward | 27 min |
| Jul 19, 5:19 PM EDT | Special Weather Statement | MFL | Palm Beach | 26 min |
| Jul 19, 5:38 PM EDT | Special Marine Warning | MFL | 112 min | |
| Jul 19, 5:42 PM EDT | Special Marine Warning | MFL | 63 min | |
| Jul 19, 6:41 PM EDT | Special Marine Warning | MFL | 47 min |
Nearby
Special Weather Statements in Florida, 2009Every special weather statement in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.